Alert archive / Massachusetts / Marine Weather Statements in 2006
Marine Weather Statement 13, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this marine weather statement at Jun 23, 2006, 9:34 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2006, 9:34 PM EDT (01:34 UTC)
- Expired
- Jun 24, 2006, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KBOX 240134 MWSBOX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 934 PM EDT FRI JUN 23 2006 ANZ232-254-255-240500- /X.NEW.KBOX.MA.S.0013.060624T0134Z-060624T0500Z/ NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 934 PM EDT FRI JUN 23 2006 ...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE NANTUCKET WATERS TONIGHT... AN AREA OF SHOWERS AND SCATTERED THUNDERSTORMS WILL PASS ACROSS THE WATERS AROUND NANTUCKET UNTIL SHORTLY AFTER MIDNIGHT. MARINERS NEAR NANTUCKET SHOULD BE PREPARED FOR LIGHTNING AND LOCALLY HEAVY DOWNPOURS UNTIL THAT TIME. THE SHOWERS AND STORMS WILL MOVE OUT TO SEA BY 2 AM. $$ WTB
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this marine weather statement went out at Jun 23, 6:00 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 23, 6:00 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 600 PM EDT FRI JUN 23 2006 .SHORT TERM /TONIGHT THROUGH SATURDAY/... FRONT HAS PUSHED INTO SOUTHERN NEW ENGLAND...FRONT EXPECTED TO REMAIN IN OUR VICINITY OVERNIGHT. EXPECT SHOWERS AND THUNDERSTORMS TO TRACK NEAR/ALONG THE FRONT TONIGHT BRINGING PERIODS OF HEAVY RAIN TO SOUTHERN NEW ENGLAND. GFS AND NAM SHOW ROUNDS OF GOOD LIFT/FORCING OVER OUR AREA BETWEEN NOW AND 18Z SAT...THEN BY 00Z SUN WE SHOULD GET A BREAK FROM THE HEAVY RAINS. AS A RESULT...HAVE CONTINUED THE FLOOD WATCH AS IT IS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... FLOOD THREAT SHOULD CONTINUE THROUGH SUNDAY AS A NEARLY STATIONARY FRONTAL BOUNDARY LIFTS SLOWLY NORTH ACROSS THE FORECAST AREA. LATER SHIFTS MAY WANT TO CONSIDER EXTENDING THE FLOOD WATCH THROUGH THE WEEKEND. LATEST GFS/UKMET AND NAM CONTINUE TO FOCUS HEAVIEST RAINFALL ALONG THE SOUTHEAST HALF OF THE FORECAST AREA SATURDAY NIGHT THEN LIFT THIS AREA NORTHWARD DURING THE DAY ON SUNDAY. THERE IS DEEP LAYER MOISTURE AVAILABLE WITH A HIGH THETA-E AIRMASS OVER THE REGION AND GULF AND ATLANTIC CONNECTION AVAILABLE. IN ADDITION THERE IS UPPER LEVEL DIVERGENCE AVAILABLE ASSOCIATED WITH THE RIGHT REAR QUADRANT OF THE 250 MILLIBAR JET...25 TO 35 KT SOUTHWESTERLY JET FROM 850 THROUGH 700 MILLIBARS AND A LOW LEVEL SOUTHERLY JET OF 30 TO 35 KT AT 925 MILLIBARS. THUS FAVORABLE MECHANISMS FOR LIFT WILL BE AVAILABLE SATURDAY NIGHT AND SUNDAY. THERE MAY BE A REPRIEVE WITH THE HEAVIEST RAINFALL BEGINNING LATE SUNDAY OR SUNDAY NIGHT. HOWEVER TIMING REMAINS SOMEWHAT UNCERTAIN DUE TO LACK OF CONVERGENCE AMONGST THE LATEST MODEL RUNS. THIS WILL DEPEND HOW QUICKLY THE UPPER LEVEL RIDGE OVER THE NORTH ATLANTIC BUILDS WESTWARD. THE TIMING OF HOW QUICKLY THE FRONTAL BOUNDARY LIFTS NORTH AND WEST WILL REMAIN CRITICAL. GENERALLY FOCUSED ON MOST OF THE FORECAST THROUGH DAY THREE. HPC GRIDS FROM DAYS 4 THROUGH 7 LOOKED REASONABLE GIVEN UPPER LEVEL PATTERN AND NEARBY FRONTAL BOUNDARY...THOUGH POPS MAY NEED TO BE TRIMMED BACK IF THIS FRONTAL BOUNDARY AND ITS MOISTURE CONVERGENCE FOCUS REMAINS TO THE WEST. WILL ALSO FOCUS ON THE REMNANTS OF A TROPICAL SYSTEM OVER THE ATLANTIC WHICH MAY PLAY A FACTOR LATER IN THE EXTENDED. && .AVIATION... SKY COVER WILL VARY CONSIDERABLY ACROSS SOUTHERN NEW ENGLAND TONIGHT DUE TO SHOWERS AND THUNDERSTORMS CROSSING THE AREA. VISIBILITY EXPECTED TO GENERALLY GO MVFR WITH FOG...WITH AREAS OF IFR TO LIFR DUE TO THE RECENT RAINS...AND RAINS FORECAST OVERNIGHT. && .MARINE... SOUTHERLY FETCH ACROSS OUTER COASTAL WATERS...AS WELL AS RHODE ISLAND AND BLOCK ISLAND SOUNDS...EXPECTED TO RESULT SEAS BUILDING TO SCA CRITERIA OVERNIGHT IN THESE LOCATIONS. SCA POSTED THROUGH SATURDAY. LONG TERM...A SMALL CRAFT ADVISORY FOR SOUTHERLY SWELL MAY CONTINUE THROUGH MONDAY. && .HYDROLOGY... RAINFALL OF 2 TO 5 INCHES WITH SCATTERED 6 TO 8 INCH TOTALS EXPECTED FROM FRIDAY AFTERNOON THROUGH SATURDAY. SATELLITE PRECIPITATION ESTIMATES OVER PORTIONS OF NORTHEAST CONNNECTICUT FROM CONVECTION EARLY THIS EVENING ARE IN THE 6 TO 7 INCH RANGE. FLOOD WATCH CONTINUES...PLEASE SEE LATEST FLOOD WATCH /BOSFFABOX/...FLOOD WARNINGS /BOSFLWBOX/ AND FLASH FLOOD WARNINGS /BOSFFWBOX/ FOR MORE INFORMATION. ANOTHER 2 TO 4 INCHES OF RAINFALL MAY BE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY. FLOOD IMPACT WILL NEED TO BE RE-ASSESSED BY LATER SHIFTS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...FLOOD WATCH FOR CTZ002>004 UNTIL 6 PM SATURDAY. MA...FLOOD WATCH FOR MAZ002>022-026 UNTIL 6 PM SATURDAY. NH...FLOOD WATCH FOR NHZ011-012-015 UNTIL 6 PM SATURDAY. RI...FLOOD WATCH FOR RIZ001>007 UNTIL 6 PM SATURDAY. MARINE...SMALL CRAFT ADVISORY FOR ANZ235-237-254-255 FROM 1 AM SATURDAY TO 6 PM SATURDAY. && SHORT TERM...NMB LONG TERM...STRAUSS AVIATION...NMB MARINE...NMB HYDROLOGY...NMB/STRAUSS
Hazardous weather outlook, Jun 23, 6:55 AM EDT, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO NATIONAL WEATHER SERVICE TAUNTON MA 655 AM EDT FRI JUN 23 2006 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-241045- BARNSTABLE-BLOCK ISLAND-BRISTOL-CENTRAL MIDDLESEX COUNTY-CHESHIRE- DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NEWPORT-NORTHERN BRISTOL- NORTHERN WORCESTER-NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-WASHINGTON- WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-WESTERN FRANKLIN- WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-WESTERN NORFOLK- WESTERN PLYMOUTH-WINDHAM- 655 AM EDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...MOST OF MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF SOUTHERN NEW ENGLAND THIS AFTERNOON AND EVENING. THE GREATEST THREAT FROM THESE THUNDERSTORMS WOULD BE DAMAGING WINDS FROM WET MICROBURSTS. LATER TONIGHT THE CONCERN SHIFTS TO POTENTIAL HEAVY RAIN AND SMALL STREAM FLOODING. A FLOOD WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM SATURDAY ALONG AND NORTHWEST OF THE BOSTON TO PROVIDENCE CORRIDOR. ONE TO TWO INCHES OF RAIN MAY FALL TONIGHT WITH LOCALLY HIGHER AMOUNTS. IN PARTICULAR...SOME SMALL STREAMS IN NORTHERN CONNECTICUT AND WEST CENTRAL MASSACHUSETTS MAY APPROACH BANKFULL BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY A BAND OF EXCESSIVE RAINFALL IS LIKELY TO OCCUR ACROSS A PORTION OF SOUTHERN NEW ENGLAND LATE TONIGHT THROUGH SATURDAY. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 2 TO 5 INCHES BY LATE SATURDAY...WITH LOCALLY HIGHER AMOUNTS BETWEEN 6 AND 8 INCHES POSSIBLE. SERIOUS SMALL STREAM FLOODING IS A POSSIBILITY OVER ONE OR TWO AREAS...BUT IT IS NOT FEASIBLE TO PINPOINT AT THIS TIME WHERE THE MOST SIGNIFICANT FLOODING MAY OCCUR. ADDITIONAL HEAVY RAIN MAY AFFECT SOUTHERN NEW ENGLAND LATER IN THE WEEKEND OR DURING NEXT WEEK. FOR THE PERIOD FROM TONIGHT THROUGH THURSDAY OF NEXT WEEK...MOST LOCATIONS IN SOUTHERN NEW ENGLAND WILL LIKELY RECEIVE 3 TO 6 INCHES OF RAIN...AND SOME LOCATIONS COULD BE DELUGED WITH 6 TO 10 INCHES OF RAIN. FLOODING OF MAINSTEM RIVERS MAY OCCUR LATER IN THE WEEKEND INTO NEXT WEEK. MULTIPLE PULSES OF HEAVY RAIN OVER A SEVERAL DAY PERIOD COULD RESULT IN AT LEAST MODERATE FLOODING OF ONE OR MORE MAINSTEM RIVERS. THIS HAS THE MARKINGS OF A POTENTIALLY VERY SERIOUS FLOODING EPISODE SOMEWHERE IN SOUTHERN NEW ENGLAND. ALL HYDROLOGIC RELATED MANAGERS SHOULD MONITOR THIS SITUATION CAREFULLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR A RISK OF SEVERE THUNDERSTORMS. SKYWARN ACTIVATION MAY ALSO BE NEEDED FOR PORTIONS OF THE AREA LATE TONIGHT THROUGH SATURDAY DUE TO POSSIBLE FLOOD RELATED RAINS. ANZ230>237-250-254-255-241045- BLOCK ISLAND SOUND-BOSTON HARBOR-BUZZARDS BAY-CAPE COD BAY- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-NANTUCKET SOUND-NARRAGANSETT BAY-RHODE ISLAND SOUND- VINEYARD SOUND- 648 AM EDT FRI JUN 23 2006 AREAS OF DENSE FOG ARE RESULTING IN POOR VISIBILITY THIS MORNING ACROSS MANY OF THE COASTAL WATERS. CONDITIONS SHOULD IMPROVE SOME THIS AFTERNOON. A TIGHTENING WIND GRADIENT MAY RESULT IN MARGINAL SMALL CRAFT ADVISORY CONDITIONS DURING LATE SATURDAY ACROSS THE OUTER COASTAL WATERS. ANOTHER PERIOD OF SIGNIFICANT WINDS AND POSSIBLY SEAS TO 10 FEET ARE POSSIBLE LATE MONDAY OR MONDAY NIGHT. THOMPSON
In the hours before
Special weather statement, Jun 23, 4:23 PM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 423 PM EDT FRI JUN 23 2006 MAZ013-016-018-019-232145- EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA- 423 PM EDT FRI JUN 23 2006 AT 419 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS...WITH TORRENTIAL DOWNPOURS FROM HINGHAM TO WEYMOUTH SOUTHWEST TO BROCKTON...MOVING EAST AT 10 MPH. THE THUNDERSTORMS WILL REACH FROM COHASSET WHITMAN BY 440 PM EDT...NORWELL AND HANOVER BY 450 PM EDT...SCITUATE BY 500 PM EDT...AND MARSHFIELD TO PEMBROKE BY 520 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. LOCALIZED STREET FLOODING WILL CAUSE NUMEROUS TRAVEL DELAYS ON THE AREA HIGHWAYS AND SECONDARY ROADS. VALLEE
Local storm report, Jun 23, 5:45 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
545 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM LIGHTNING NORTH KINGSTOWN 41.51N 71.45W
06/23/2006 WASHINGTON RI TRAINED SPOTTER
LIGHTNING DOWNED A TREE.
0131 PM FLASH FLOOD LUDLOW 42.17N 72.48W
06/23/2006 HAMPDEN MA AMATEUR RADIO
PARKER STREET CLOSED DUE TO FLOODING
0208 PM HAIL HAMPDEN 42.07N 72.42W
06/23/2006 M0.75 INCH HAMPDEN MA AMATEUR RADIO
0212 PM TSTM WND DMG BROOKLINE 42.32N 71.14W
06/23/2006 NORFOLK MA AMATEUR RADIO
TREES DOWN.
0215 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 M0.88 INCH SUFFOLK MA PUBLIC
0225 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 E1.00 INCH SUFFOLK MA PUBLIC
0228 PM TSTM WND DMG DUDLEY 42.05N 71.93W
06/23/2006 WORCESTER MA AMATEUR RADIO
LARGE TREE BRANCHES DOWN ON MASON ROAD.
0250 PM TSTM WND DMG HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
AREA.
0305 PM FLASH FLOOD HULL 42.30N 70.90W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
NANTASKET AVENUE UNDER TWO FEET OF WATER
0320 PM TSTM WND DMG WOONSOCKET 42.00N 71.50W
06/23/2006 PROVIDENCE RI AMATEUR RADIO
THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
STREET AND ROBERTA STREET
0335 PM TSTM WND DMG PLAINVILLE 42.00N 71.33W
06/23/2006 NORFOLK MA AMATEUR RADIO
EIGHT INCH LIMBS DOWN ON FALES ROAD
0335 PM TSTM WND DMG DRACUT 42.67N 71.30W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD
0355 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NORTH STREET HAS TWO FEET OF WATER ON THE ROAD
0425 PM FLASH FLOOD QUINCY 42.26N 71.01W
06/23/2006 NORFOLK MA AMATEUR RADIO
WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING
0505 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD
0500 PM FLASH FLOOD HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF
0300 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/23/2006 WORCESTER MA LAW ENFORCEMENT
MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.
0315 PM TSTM WND DMG WESTMINSTER 42.55N 71.90W
06/23/2006 WORCESTER MA TRAINED SPOTTER
TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
TO TEN INCH DIAMETER TREE BROKEN IN HALF.
&&
WTBLocal storm report, Jun 23, 6:48 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
648 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM LIGHTNING NORTH KINGSTOWN 41.51N 71.45W
06/23/2006 WASHINGTON RI TRAINED SPOTTER
LIGHTNING DOWNED A TREE.
0131 PM FLASH FLOOD LUDLOW 42.17N 72.48W
06/23/2006 HAMPDEN MA AMATEUR RADIO
PARKER STREET CLOSED DUE TO FLOODING
0208 PM HAIL HAMPDEN 42.07N 72.42W
06/23/2006 M0.75 INCH HAMPDEN MA AMATEUR RADIO
0212 PM TSTM WND DMG BROOKLINE 42.32N 71.14W
06/23/2006 NORFOLK MA AMATEUR RADIO
TREES DOWN.
0215 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 M0.88 INCH SUFFOLK MA PUBLIC
0225 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 E1.00 INCH SUFFOLK MA PUBLIC
0228 PM TSTM WND DMG DUDLEY 42.05N 71.93W
06/23/2006 WORCESTER MA AMATEUR RADIO
LARGE TREE BRANCHES DOWN ON MASON ROAD.
0250 PM TSTM WND DMG HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
AREA.
0300 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/23/2006 WORCESTER MA LAW ENFORCEMENT
MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.
0305 PM FLASH FLOOD HULL 42.30N 70.90W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
NANTASKET AVENUE UNDER TWO FEET OF WATER
0315 PM TSTM WND DMG WESTMINSTER 42.55N 71.90W
06/23/2006 WORCESTER MA TRAINED SPOTTER
TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
TO TEN INCH DIAMETER TREE BROKEN IN HALF.
0320 PM TSTM WND DMG WOONSOCKET 42.00N 71.50W
06/23/2006 PROVIDENCE RI AMATEUR RADIO
THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
STREET AND ROBERTA STREET
0335 PM TSTM WND DMG DRACUT 42.67N 71.30W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD
0335 PM TSTM WND DMG PLAINVILLE 42.00N 71.33W
06/23/2006 NORFOLK MA AMATEUR RADIO
EIGHT INCH LIMBS DOWN ON FALES ROAD
0355 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NORTH STREET HAS TWO FEET OF WATER ON THE ROAD
0425 PM FLASH FLOOD QUINCY 42.26N 71.01W
06/23/2006 NORFOLK MA AMATEUR RADIO
WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING
0500 PM FLASH FLOOD HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF
0505 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD
0550 PM FLASH FLOOD CONCORD 42.45N 71.35W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
ROUTE 2 FLOODED OUT.
0555 PM FLASH FLOOD EVERETT 42.41N 71.05W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
NUMEROUS STREETS WITH FLOODING AND IMPASSABLE.
0608 PM FLASH FLOOD MELROSE 42.45N 71.06W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
LYNNFIELD PARKWAY FLOODED - STORM DRAINS OVERFLOWING.
&&
WTBLocal storm report, Jun 23, 7:38 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
738 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM LIGHTNING NORTH KINGSTOWN 41.51N 71.45W
06/23/2006 WASHINGTON RI TRAINED SPOTTER
LIGHTNING DOWNED A TREE.
0131 PM FLASH FLOOD LUDLOW 42.17N 72.48W
06/23/2006 HAMPDEN MA AMATEUR RADIO
PARKER STREET CLOSED DUE TO FLOODING
0208 PM HAIL HAMPDEN 42.07N 72.42W
06/23/2006 M0.75 INCH HAMPDEN MA AMATEUR RADIO
0212 PM TSTM WND DMG BROOKLINE 42.32N 71.14W
06/23/2006 NORFOLK MA AMATEUR RADIO
TREES DOWN.
0215 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 M0.88 INCH SUFFOLK MA PUBLIC
0225 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 E1.00 INCH SUFFOLK MA PUBLIC
0228 PM TSTM WND DMG DUDLEY 42.05N 71.93W
06/23/2006 WORCESTER MA AMATEUR RADIO
LARGE TREE BRANCHES DOWN ON MASON ROAD.
0250 PM TSTM WND DMG HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
AREA.
0300 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/23/2006 WORCESTER MA LAW ENFORCEMENT
MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.
0305 PM FLASH FLOOD HULL 42.30N 70.90W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
NANTASKET AVENUE UNDER TWO FEET OF WATER
0315 PM TSTM WND DMG WESTMINSTER 42.55N 71.90W
06/23/2006 WORCESTER MA TRAINED SPOTTER
TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
TO TEN INCH DIAMETER TREE BROKEN IN HALF.
0320 PM TSTM WND DMG WOONSOCKET 42.00N 71.50W
06/23/2006 PROVIDENCE RI AMATEUR RADIO
THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
STREET AND ROBERTA STREET
0335 PM TSTM WND DMG PLAINVILLE 42.00N 71.33W
06/23/2006 NORFOLK MA AMATEUR RADIO
EIGHT INCH LIMBS DOWN ON FALES ROAD
0335 PM TSTM WND DMG DRACUT 42.67N 71.30W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD
0355 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NORTH STREET HAS TWO FEET OF WATER ON THE ROAD
0415 PM FLASH FLOOD VERNON 41.82N 72.48W
06/23/2006 TOLLAND CT AMATEUR RADIO
WATER COMING INTO A BUILDING DUE TO RAPID OVERFLOW OF
STORM DRAINS - ALONG BOLTON ROAD.
0425 PM FLASH FLOOD QUINCY 42.26N 71.01W
06/23/2006 NORFOLK MA AMATEUR RADIO
WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING
0500 PM FLASH FLOOD HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF
0505 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD
0550 PM FLASH FLOOD CONCORD 42.45N 71.35W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
ROUTE 2 FLOODED OUT.
0555 PM FLASH FLOOD EVERETT 42.41N 71.05W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
NUMEROUS STREETS WITH FLOODING AND IMPASSABLE.
0608 PM FLASH FLOOD MELROSE 42.45N 71.06W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
LYNNFIELD PARKWAY FLOODED - STORM DRAINS OVERFLOWING.
&&
WTBLocal storm report, Jun 23, 8:40 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
840 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM LIGHTNING NORTH KINGSTOWN 41.51N 71.45W
06/23/2006 WASHINGTON RI TRAINED SPOTTER
LIGHTNING DOWNED A TREE.
0131 PM FLASH FLOOD LUDLOW 42.17N 72.48W
06/23/2006 HAMPDEN MA AMATEUR RADIO
PARKER STREET CLOSED DUE TO FLOODING
0208 PM HAIL HAMPDEN 42.07N 72.42W
06/23/2006 M0.75 INCH HAMPDEN MA AMATEUR RADIO
0212 PM TSTM WND DMG BROOKLINE 42.32N 71.14W
06/23/2006 NORFOLK MA AMATEUR RADIO
TREES DOWN.
0215 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 M0.88 INCH SUFFOLK MA PUBLIC
0225 PM TSTM WND DMG DRACUT 42.67N 71.30W
06/23/2006 MIDDLESEX MA NEWSPAPER
5 LARGE PINE TREES 12 INCH DIAMETER AND 100 FEET TALL
BLOWN DOWN UNIDIRECTIONAL AT 281 OLDE MARSH HILL RD.
0225 PM HAIL DORCHESTER 42.28N 71.08W
06/23/2006 E1.00 INCH SUFFOLK MA PUBLIC
0228 PM TSTM WND DMG DUDLEY 42.05N 71.93W
06/23/2006 WORCESTER MA AMATEUR RADIO
LARGE TREE BRANCHES DOWN ON MASON ROAD.
0235 PM TSTM WND DMG SOUTH BOSTON 42.33N 71.05W
06/23/2006 SUFFOLK MA AMATEUR RADIO
16 INCH BRANCH DOWN ON COLIMBIA RD
0250 PM TSTM WND DMG HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
AREA.
0300 PM TSTM WND DMG WEBSTER 42.05N 71.87W
06/23/2006 WORCESTER MA LAW ENFORCEMENT
MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.
0305 PM FLASH FLOOD HULL 42.30N 70.90W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
NANTASKET AVENUE UNDER TWO FEET OF WATER
0315 PM TSTM WND DMG WESTMINSTER 42.55N 71.90W
06/23/2006 WORCESTER MA TRAINED SPOTTER
TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
TO TEN INCH DIAMETER TREE BROKEN IN HALF.
0320 PM TSTM WND DMG WOONSOCKET 42.00N 71.50W
06/23/2006 PROVIDENCE RI AMATEUR RADIO
THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
STREET AND ROBERTA STREET
0335 PM TSTM WND DMG DRACUT 42.67N 71.30W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD
0335 PM TSTM WND DMG PLAINVILLE 42.00N 71.33W
06/23/2006 NORFOLK MA AMATEUR RADIO
EIGHT INCH LIMBS DOWN ON FALES ROAD
0355 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NORTH STREET HAS TWO FEET OF WATER ON THE ROAD
0415 PM FLASH FLOOD VERNON 41.82N 72.48W
06/23/2006 TOLLAND CT AMATEUR RADIO
WATER COMING INTO A BUILDING DUE TO RAPID OVERFLOW OF
STORM DRAINS - ALONG BOLTON ROAD.
0425 PM FLASH FLOOD QUINCY 42.26N 71.01W
06/23/2006 NORFOLK MA AMATEUR RADIO
WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING
0500 PM FLASH FLOOD HINGHAM 42.24N 70.89W
06/23/2006 PLYMOUTH MA AMATEUR RADIO
WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF
0505 PM FLASH FLOOD WEYMOUTH 42.21N 70.95W
06/23/2006 NORFOLK MA AMATEUR RADIO
NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD
0550 PM FLASH FLOOD CONCORD 42.45N 71.35W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
ROUTE 2 FLOODED OUT.
0555 PM FLASH FLOOD EVERETT 42.41N 71.05W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
NUMEROUS STREETS WITH FLOODING AND IMPASSABLE.
0608 PM FLASH FLOOD MELROSE 42.45N 71.06W
06/23/2006 MIDDLESEX MA AMATEUR RADIO
LYNNFIELD PARKWAY FLOODED - STORM DRAINS OVERFLOWING.
&&Nearby
Marine Weather Statements in Massachusetts, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.